| Model Number |
1294-53-215 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon had to cancel the patient today for a knee revision surgery due to a delivery implants problem.The delivery note was not conform.The patient had to be waken up.The customer received duplicate tibial wedges but not femoral sleeves.
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: the device associated with this report was not returned to depuy synthes for evaluation.The delivery service issue reported has been addressed through depuy synthes quality system.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.